# SDR DALA1035875521

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 76,887 hours, 31,994 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 610 S15-16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CK, DENTS WERE FOUND IN FUSELAGE SKIN AT STA 610 S-15L TO S16L.  DENTS WERE CUT OUT AND EXTERNAL DOUBLER WAS INSTALLED.  SECTION II PERMANENT REPAIR LIMITED TO 69,700 TOTAL ACFT CYCLES.  ADDITIONAL ER/A REVISION REQUIRED FOR CONTINUED SERVICE OF THIS REPAIR BEYOND THRESHOLD OF 69,700. CONTACT ENGINEERING WITHIN 3000 CYCLES OF THRESHOLD ASSOCIATED ER/A 13-488096.
